# SDR IPXA2016031900932

- Difficulty date: March 8, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 78,198 hours, 13,965 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Finger Doubler
- Part number: ARB724163
- Condition: Corroded
- Location: Bs 1376
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, CORRODED FINGER DOUBLER ON UPPER SURFACE OF CENTER WING IN MAIN CABIN SUBFLOOR, BS 1376, RBL 41.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT FINGER DOUBLER IAW DWG ARB7241, SRM 51-33-01, 51-35-01, 51-21-01.
